# SDR SIMA201808065001

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 34,423 hours, 31,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 8484
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN FA FLASHLIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE FWD FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.
